Thread has been deleted
Last comment
Any med guy here?
 | 
Poland How much did you lost? 
I have one important question. Should i reduce dose of a particular medicine because of side effects that my doc is completely ignoring? He told me to come in 2 weeks, but i cant fucking stand side effects (he increased dose to 2x). If you want more info PM
2019-02-23 05:00
increase the dose to x10 bro +1
2019-02-23 05:00
I know how to apply bandaids whatchu wanna know fam
2019-02-23 05:01
yeah im a doctor snort some coke then eat some marijuana
2019-02-23 05:01
funi
2019-02-23 05:03
#5
 | 
Iceland coolest_user 
where are Switzerland when you need them mens ((((
2019-02-23 05:12
+1 menn))))
2019-02-23 05:39
#17
 | 
India Bob__ 
+1 lol
2019-02-23 06:40
i think the side effects are just your imagination
2019-02-23 05:21
i think fucking not
2019-02-23 05:25
okay okay.. geez maybe you could ask for some pills to manage your anger
2019-02-23 05:26
im very calm person, these pills make me angry
2019-02-23 05:27
#15
 | 
Iceland coolest_user 
angry cus lost 😎😎😎?
2019-02-23 06:28
#7
 | 
Ireland Tobin 
Sorry m8 only med-
2019-02-23 05:22
Do some amphetamine and u will be fine, trust me.
2019-02-23 05:38
if you are healthy and fit you dont need to be taking any medications, especially ones that have side effects
2019-02-23 05:42
#16
 | 
United States flybywire12 
If the doctor suggested medicine, obviously he is having some form of health issue.
2019-02-23 06:40
#14
 | 
Asia RatsportslRat 
Buy some kevlar. Camp at CT spawn. Bait others. Survive and fight next round
2019-02-23 05:41
what side effect r u experiencing?
2019-02-23 06:43
#19
 | 
Brazil Roufas 
Every drug has a side effect, if this one is giving you too much trouble to handle I advise you to go see your doctor again asap (doesnt matter he told you to go back in 2 weeks). If he still doesn't change it with no justification (aka, sideffects should get better the more you use it etc), just go see another doctor.
2019-02-23 07:10
If the side effects are too much you can reduce the dose. If its to much and you cant do normal things in life anymore you should immediately stop with the medicine.
2019-02-23 11:52
Login or register to add your comment to the discussion.